ARTHREX INC. IBALANCE TKA,BEARING IMPLANT,PS,SZ 4,13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
AR-513-BE13 |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/12/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The information received regarding the event is not sufficient to determine the cause of the event.A dhr review for this catalog number, ar-513-be13 and lot number 113601345 combination found no related information.
Event or Problem Description
On (b)(6) 2017 it was reported via the patient's attorney that a patient had undergone a revision tka procedure.It was reported that patient's first issues with the explanted device were instability, pain and motion which arose in (b)(6) 2015.At the time of initial report the following arthrex product was indicated: ar-503-ttte, lot 1206173.Neither the original surgery date or revision surgery date were provided during initial report.Patient date of birth is (b)(6).Additional information received on 10/02/2017: on (b)(6) 2014 patient underwent a bilateral tka procedure.Patient has experienced constant pain since original surgery.On (b)(6) 2016 exam and radiographs were performed.On (b)(6) 2016 surgeon performed a revision right tka due to pain and tibial loosening.During the revision procedure the surgeon explanted the ibalance tka tibial tray, ar-503-ttte, lot 1206173 (line 206787); ibalance patella implant dome, ar-504-psc9, lot 113601411 (line 209438); ibalance tka bearing, ar-513-be13, lot 113601345 (line 209440); and ibalance tka femoral implant, ar-516-4r, lot 108761406 (line 209441).To complete the procedure the surgeon used another manufacturer's product.Patient was a female.Additional information received on 10/9/2017: medical records dated 12/4/2015 notes "that the patient fell off a ladder on (b)(6) 2015 and fractured her right ankle.Patient underwent surgery to repair her right ankle on (b)(6) 2015.Medical records (b)(6) 2016 note a positive (b)(6) test result".Medical records also noted patient had a bmi of approx.(b)(6) which is contraindicated for this device.